# SDR REXA2012022400275

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9197
- Aircraft time: 7,976 hours, 5,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT TRACK GLOW STRIP FROM FORWARD LAV INTO GALLEY IS PARTIALLY MISSING.  REMOVED & REPLACED EMERGENCY AISLE FLOOR PATH STRIP AT GALLEY IAW CRJ900 AMM 33-51-01.  OK FOR CONTINUED SERVICE.
